MAUDE Adverse Event Report: IRVINE BIOMEDICAL, INC. (ST JUDE MEDICAL) INQUIRY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

IRVINE BIOMEDICAL, INC. (ST JUDE MEDICAL) INQUIRY; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81105
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Catheter steering system malfunctioning while in the body.No patient harm.

Brand Name
INQUIRY
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
IRVINE BIOMEDICAL, INC. (ST JUDE MEDICAL)
2375 morse ave
irvine CA 92614
MDR Report Key15657326
Report Number15657326
Device Sequence Number20427337
Product Code DRF
UDI-Device Identifier05414734302982
UDI-Public(01)05414734302982
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/19/2022
Report Date (Section F) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBI-81105
Device Catalogue NumberIBI-81105
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/21/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/24/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight87 KG
Patient RaceWhite
Date Report Sent to FDA10/19/2022